MAUDE Adverse Event Report: CIRCADIANCE, LLC SMART MONITOR 2PSL; INFANT APNEA MONITOR

CIRCADIANCE, LLC SMART MONITOR 2PSL; INFANT APNEA MONITOR
Model Number 1038140
Medical Device Problem Code Solder Joint Fracture (2324)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported that the nurse call jack on the monitor was not operating properly.

Brand Name
SMART MONITOR 2PSL
Common Device Name
INFANT APNEA MONITOR
Manufacturer (Section D)
CIRCADIANCE, LLC
1300 rodi rd.
turtle creek PA 15145
MDR Report Key8080927
Report Number3006182632-2018-00027
Device Sequence Number10817222
Product Code NPF
UDI-Device IdentifierB0361038140
UDI-PublicB0361038140
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K061256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1038140
Device Catalogue Number1038140
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2018
Initial Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1